Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A topology on lattice ordered groups

Author: Ivica Gusić
Journal: Proc. Amer. Math. Soc. 126 (1998), 2593-2597
MSC (1991): Primary 06F30, 22A99
MathSciNet review: 1452805
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a lattice ordered group can be topologized in a natural way. The topology depends on the choice of a set $C$ of admissible elements ($C$-topology). If a lattice ordered group is 2-divisible and satisfies a version of Archimedes’ axiom ($C$-group), then we show that the $C$-topology is Hausdorff. Moreover, we show that a $C$-group with the $C$-topology is a topological group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 06F30, 22A99

Retrieve articles in all journals with MSC (1991): 06F30, 22A99

Additional Information

Ivica Gusić
Affiliation: University of Zagreb, Faculty of Chemical Engineering and Technology, Marulićev Trg 19, p.p. 177, 10 000 Zagreb, Croatia

Keywords: Lattice ordered group, set of admissible elements, $C$-topology, $C$-group
Received by editor(s): February 28, 1996
Received by editor(s) in revised form: February 13, 1997
Communicated by: Roe Goodman
Article copyright: © Copyright 1998 American Mathematical Society